Rate of convergence of exponential series representing functions regular in convex polygons
- 53 Downloads
KeywordsConvex Polygon Exponential Series
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.V. K. Dzyadyk, “On conditions for the convergence of Dirichlet series on closed polygons,” Mat. Sb.,94, No. 4, 475–493 (1974).Google Scholar
- 2.A. F. Leont'ev, Exponential Series [in Russian], Nauka, Moscow (1976).Google Scholar
- 3.Yu. I. Mel'nik, “On the representation of functions regular in convex polygons as sums of periodic functions,” Mat. Zametki,36, No. 6, 847–856 (1984).Google Scholar
- 4.V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).Google Scholar
© Plenum Publishing Corporation 1986